# SDR ASOA20130910166

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 26,920 hours, 15,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FR78 BELOW STR 6R.  MX REMOVED THE DAMAGE, AND PERFORMED A BUSHING REPAIR IAW  APPROVED TECHNICAL DISPOSITION ETD2013-145-038298, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
